# SDR CA030120009

- Difficulty date: January 20, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 36,901 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC252B40124
- Condition: Leaking
- Location: Hyd System
- Part time: 39,061 hours, 49,802 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE FLIGHT CREW REPORTED LOSS OF NR 2 HYDRAULIC SYSTEM FLUID. AIRCRAFT RETURNED TO DEPARTURE AIRPORT FOR NORMAL LANDING. ( ALTERNATE GEAR EXTENSION USED)  INSPECTION FOUND NLG UPLOCK/RETRACTION ACTUATOR FLEX HOSE LEAKING THROUGH BRAID ON HOSE CAUSING THE LOSS OF HYDRAULIC FLUID . HOSE DOES NOT SHOW ANY PHYSICAL DAMAGE.
